CSP duality and trees of bounded pathwidth
CSP duality and trees of bounded pathwidth
Citació
- Carvalho C, Dalmau V, Krokhin A. CSP duality and trees of bounded pathwidth. Theor Comput Sci. 2010 Jul 17;411(34-36):3188-208. DOI: 10.1016/j.tcs.2010.05.016
Enllaç permanent
Descripció
Resum
We study non-uniform constraint satisfaction problems definable in monadic Datalog stratified by the use of non-linearity. We show how such problems can be described in terms of homomorphism dualities involving trees of bounded pathwidth and in algebraic terms. For this, we introduce a new parameter for trees that closely approximates pathwidth and can be characterised via a hypergraph searching game.